Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On weakly stationary sets

Author: Qi Feng
Journal: Proc. Amer. Math. Soc. 105 (1989), 727-735
MSC: Primary 03E05; Secondary 03E35, 03E55
MathSciNet review: 946635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider whether every weakly stationary set is stationary. We show that if $ {0^\char93 }$ does not exist then every weakly stationary set is stationary. Also there is a weakly stationary nonstationary set on $ [\omega_2]^{\aleph_1}$ if and only if Chang's conjecture holds. From a $ \omega_1$-Erdös cardinal, we get a model in which $ 2^{{\aleph_0}} > \omega_2$ and all the subsets of $ 2^{\aleph_0}$ of order type $ \omega_1$ form a weakly stationary set which is nonstationary.

References [Enhancements On Off] (What's this?)

  • [1] J. Baumgartner, Ineffability properties of cardinals II, (Butts and Hintikka, editors), Logic. Found, of Math. and Comp. Theory, D. Reidel, Higham, Mass., 1977, pp. 87-106. MR 0540770 (58:27487)
  • [2] -, handwritten notes (1984).
  • [3] -, Chang's conjecture without Martin's axiom (preprint, 1987).
  • [4] D. Donder, R. Jensen and B. Koppelberg, Some application of the core model, (Jensen and Prestel, editors), Set Theory and Model Theory, Lecture Notes of Math., No. 872, Springer-Verlag, New York, 1981, pp. 55-97. MR 645907 (83c:03032)
  • [5] Q. Feng and T. Jech, Local clubs, reflection and preserving stationary sets, Proc. London Math. Soc. (to appear). MR 977476 (90a:03072)
  • [6] M. Forman, M. Magidor and S. Shelah, Martin's maximum, saturated ideals and nonregular ultrafilters. I, Ann. of Math. (1988).
  • [7] D. Kueker, Countable approximations and Lowenheim-Skolem theorems, Ann. of Math. Logic, 11 (1977), 57-103. MR 0457191 (56:15406)
  • [8] T. J. Jech, Set theory, Academic Press, New York, 1978. MR 506523 (80a:03062)
  • [9] R. Jensen, The fine structure of the constructible hierarchy, Ann. of Math. Logic, 4 (1972), 229-308. MR 0309729 (46:8834)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E35, 03E55

Retrieve articles in all journals with MSC: 03E05, 03E35, 03E55

Additional Information

Keywords: Weakly stationary, stationary
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society